# SDR CA110627009

- Difficulty date: June 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACCIDENT DURING AN UNKNOWN PHASE OF FLIGHT, THE PILOT HEARD A LOUD NOISE FROM THE ENGINE FOLLOWED BY SMOKE AND LOSS OF POWER.  THE ACFT MADE AN EMERGENCY LANDING IN A BEAN FIELD AND THE PILOT ESCAPED THE WRECKAGE BEFORE IT WAS CONSUMED BY FIRE.  THE NTSB HAS REQUESTED ENGINE MFG ASSISTANCE AND THE SUPPORT LOGISTICS ARE CURRENTLY BEING WORKED ON.
